Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
144 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes discomfort in the thighs after taking Valsartan and Amlodipine?

I think after I take my blood pressure medication which is valsartan and amlodipine I get a weird feeling in my thigh I had been getting thigh cramps and the Dr said it was my sciatic nerve and not the meds but I ve noticed after I take the meds I get the feeling of almost a cramp and I try and catch it by standing if this makes sense
Wed, 19 Dec 2018
Report Abuse
General & Family Physician 's  Response
Hello,

I too think the cramping on your thigh is not from valsartan neither from amlodipine but from sciatic nerve.

Yes, sometimes, the use of amlodipine is also associated with muscle damage (myopathy).

If I was your caring doctor would check your blood electrolytes too.

Discuss my suggestions with your caring doctor.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Albana Sejdini,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My husband had microvalve replacement and a pace maker has afib and was put on warfarin and has that under control blood pressure was irratic takes...